Testosterone Injections

One of the Foundation's publications addresses the use of testosterone injections for issues of puberty but that they can increase negative behaviors. Do you find this to be true? Can they be used to modify one behavior and replace it with a possibly less harmful one?

SAC approved answer

Testosterone, like any steroid, can have negative behavioral effects. Testosterone treatment can be considered if secondary sexual characteristics have not yet started in puberty, although it will stop further height gain. Furthermore, it can increase aggression.

TG/ TK 7-13-10

Return to Ask the Expert

Ask the Expert

About the website contents

All of the information contained within these questions and answers is for education purposes only. The place to get specific medical advice, diagnoses, and treatment is your doctor. Use of this site is strictly at your own risk. If you find something that you think needs correction or clarification, please let us know, contact see below.